# SDR EHAA20130530006

- Difficulty date: May 30, 2013
- Submitted: June 1, 2013
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 27,719 hours
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Loose
- Location: Cockpit
- Part time: 27,719 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, REDUCED POWER TO 600LBS., THE NR 2 ENGINE STARTED TO CYCLE IN AND OUT OF AUTOFEATHER AS IT WOULD DO WHEN TESTING THE AUTOFEATHER ON THE GROUND.
